Journal of Japan Society of Civil Engineers, Ser. D3 (Infrastructure Planning and Management)
Online ISSN : 2185-6540
ISSN-L : 2185-6540
Paper (In Japanese)
EQUILIBRIUM TRAFFIC ASSIGNMENT MODELS WITH VARIABLE DEMAND CONSIDERING TRAVEL TIME RELIABILITY
Kenetsu UCHIDA
Author information
JOURNALS FREE ACCESS

2011 Volume 67 Issue 1 Pages 60-69

Details
Abstract

 In this study, equilibrium assignment models under variable demand considering travel time reliability are proposed. These models are developed based on the system optimal and the user equilibrium principles with the constraints on the travel time reliability. Since these models can be formulated as the problems that have the same mathematical structure as the standard equilibrium assignment models under variable demand, one can apply these models to a large-scaled traffic network. Numerical experiment is carried out for examining the validity of the propo sed models.

Information related to the author
© 2011 Japan Society of Civil Engineers
Previous article Next article
feedback
Top